Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

SGPT elevated at 154, sgot is to 65. Prescribed Liveril Forte, Nusam 400 and Cetaphin. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Hi Doctor,

My SGPT is elevated at 154, sgot is also elevated to 65. Doctor has prescribed me Tab Liveril Forte, Tab Nusam 400 & Tab Cetaphin XR. Kindly let me know if the above mentioned medicine would help me reduce my SGPT to normal levels in 15-20 days if I take the above medicine, maintain strict diet and take complete bed rest. I need to reduce my SGPT to normal levels in such time for getting fit certificate to work in gulf for a particular opportunity. Need your suggestions urgently.

Posted Sun, 29 Sep 2013 in General Health
Answered by Dr. Lohit K 1 hour later
Brief Answer:
You are on right drugs. They may normalise enzymes

Detailed Answer:
Hi XXXXXXX Thanks for using XXXXXXX

The raise in liver enzymes may be due to many different causes. Usually these are elevated due to any infection(Viral or bacterial) or due to drugs. I hope you are not on any other drugs other then mantioned above.

Kindly tell us if you have any other problems, look for widal test once. If positive you may require antibiotic to manage this.

If no other problems, then your are on right drugs (Tab Liveril Forte, Tab Nusam 400) for managing your liver enzymes. These will protects liver and optimizes liver function efficiency.
If you follow strict diet (No alcohol, carbohydrate XXXXXXX diet) and with these drugs usually your LFT will come to normal in 15-20 days. I have seen a very good result with these drugs.

The Cetaphin is given for diabetes. You can continue this drug for diabetes.

Hope this answered your query. Keep monitoring your LFT and regular follow up with your doctor. Feel free to ask if any related queries and I will be glad to answer them. Wish you faster recovery and good health.

Above answer was peer-reviewed by
Follow-up: SGPT elevated at 154, sgot is to 65. Prescribed Liveril Forte, Nusam 400 and Cetaphin. Suggestions? 29 minutes later
Thanks for your prompt response. I am not diabetic nor did I have any infection in lever in the past. I used to be an often alcoholic with consumption of huge amount of junk food or fried items. From last week I have stopped everything and is completely on boiled diet without any carb intake. I have decided to rely completely on boiled vegetables and nutritional shake of HERBALIFE known as Formulae 1 plus a protein powder. I have also taken leave from office and decided to be on complete rest for 2 weeks starting today. Please let me know if I am on the correct path.
Answered by Dr. Lohit K 9 hours later
Brief Answer:
You have taken right steps. Monitor enzyme levels.

Detailed Answer:
You have taken right steps in monitoring your enzymes. Continue the same. Avoid oil & junk food. Have more of fruits and vegetables. Nutritional supplements should be added to the routine diet. They are not a substitute for daily diet. Thus I will advise you to also take nutritious and hygienic home-made diet. Drink pure water. Take meals 3 times a day and add nutritional supplements to it.

Check for your enzymes next week and if no improvement in enzyme level or if you develop any symptoms like uneaziness, pain abdomen, vomiting, breathlessness then stop taking cetaphin and consult your doctor.

Otherwise continue the same.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor